MathSciNet Relay Station
MathSciNet bibliographic data
MR1231792 (94b:65156) 65N55
Korobitsyna, Zh. L. The method of fictitious domains for the Laplace equation with nonhomogeneous boundary conditions. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 33 (1993), no. 7, 1095--1103; translation in Comput. Math. Math. Phys. 33 (1993), no. 7, 963–969
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement